# SDR 95ZZZW316

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corrosion
- Location: Lt Wing
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LE LOWER SPAR CAP LOWER SURFACE HAS EXFOLIATED CORROSION AFT OF NR 3 LE SLAT ACTUATOR AT 6 INCHES I/B OF ACTUATOR MOUNT BRACKET.  REMOVED DAMAGED SECTION, FABRICATED NEW SPAR CAP, INSTALLED NEW SECTION PER SRM 51-40-4 AND 51-10-1, MATERIAL OF STRAP REPAIR 2024-T3 .350 THICK 3 INCHES BY 11 INCHES.  TOTAL CYCLES 29577.
